# SDR R61A201305260496

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 16,739 hours, 13,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070003215
- Condition: Defective
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT MOUNT WAS INOP.  MX R & R  F/O FLASHLIGHT & HOLDER IAW AMM.  OPS CHECKED GOOD.
